Alert archive / Texas / Gale Warnings in 2011
Gale Warning 5, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this gale warning at Nov 26, 2011, 4:11 AM CST. It took effect at Nov 26, 2011, 5:00 PM CST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2011, 4:11 AM CST (10:11 UTC)
- In effect from
- Nov 26, 2011, 5:00 PM CST
- Expired
- Nov 27, 2011, 12:00 PM CST
- In force
- 19 hr
- Issued by
- NWS Houston/Galveston, TX
The text
As transmitted, in the capitals the NWS used until 2016.
508 WHUS74 KHGX 261011 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 411 AM CST SAT NOV 26 2011 ...GALE FORCE WINDS ARE EXPECTED LATE SATURDAY NIGHT THROUGH EARLY SUNDAY MORNING... .A STRONG COLD FRONT PUSHING OFF THE COAST SATURDAY AFTERNOON WILL INDUCE GALE FORCE WINDS ACROSS OUR LOCAL GULF WATERS. GALE FORCE WINDS WILL PERSIST THROUGH EARLY SUNDAY MORNING. GMZ350-355-370-375-270000- /O.UPG.KHGX.GL.A.0002.111127T0000Z-111127T1200Z/ /O.NEW.KHGX.GL.W.0005.111127T0000Z-111127T1200Z/ /O.NEW.KHGX.SC.Y.0142.111127T1200Z-111128T0000Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 411 AM CST SAT NOV 26 2011 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...25 TO 35 KNOTS...GUSTING TO NEAR 40 KNOTS. * SEAS...SEAS BUILDING TO 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ330-335-270000- /O.NEW.KHGX.SC.Y.0142.111127T0000Z-111127T1800Z/ MATAGORDA BAY-GALVESTON BAY- 411 AM CST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SUNDAY... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SUNDAY. * WINDS...20 TO 25 KNOTS...GUSTING TO 30 KNOTS. * SEAS...ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
180 WHUS74 KHGX 261638 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1038 AM CST SAT NOV 26 2011 ...GALE FORCE WINDS ARE EXPECTED TONIGHT OVER THE GULF WATERS... .A STRONG COLD FRONT PUSHING OFF THE COAST SATURDAY AFTERNOON WILL INDUCE GALE FORCE WINDS ACROSS OUR LOCAL GULF WATERS. GALE FORCE WINDS WILL PERSIST THROUGH EARLY SUNDAY MORNING. GMZ350-355-370-375-270045- /O.CON.KHGX.GL.W.0005.111127T0000Z-111127T1200Z/ /O.CON.KHGX.SC.Y.0142.111127T1200Z-111128T0000Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 1038 AM CST SAT NOV 26 2011 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...BECOMING NORTH 25 TO 35 KNOTS EARLY THIS EVENING...GUSTING TO NEAR 40 KNOTS. * SEAS...SEAS BUILDING TO 8 TO 13 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ330-335-270045- /O.CON.KHGX.SC.Y.0142.111127T0000Z-111127T1800Z/ MATAGORDA BAY-GALVESTON BAY- 1038 AM CST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SUNDAY... * WINDS...BECOMING NORTH 20 TO 25 KNOTS EARLY THIS EVENING...GUSTING TO 30 KNOTS. * SEAS...BAY WATERS BECOMING ROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
212 WHUS74 KHGX 262040 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 240 PM CST SAT NOV 26 2011 ...GALE FORCE WINDS ARE EXPECTED TONIGHT AND SUNDAY MORNING OVER THE GULF WATERS... .A STRONG COLD FRONT WILL SWEEP ACROSS THE COASTAL WATERS EARLY THIS EVENING. WIND GUSTS TO GALE FORCE ARE LIKELY OVER THE BAYS WITH SUSTAINED GALE FORCE WINDS OVER THE GULF WATERS. GMZ350-355-370-375-270445- /O.EXT.KHGX.GL.W.0005.111126T2300Z-111127T1500Z/ /O.EXT.KHGX.SC.Y.0142.111127T1500Z-111128T1000Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 240 PM CST SAT NOV 26 2011 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM CST SUNDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM SUNDAY TO 4 AM CST MONDAY... * WINDS...BECOMING NORTHWEST 25 TO 35 KNOTS EARLY THIS EVENING... WITH GUSTS 35 TO 45 KNOTS. * SEAS...SEAS BUILDING TO 6 TO 12 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ330-335-270445- /O.EXT.KHGX.SC.Y.0142.111126T2300Z-111127T2300Z/ MATAGORDA BAY-GALVESTON BAY- 240 PM CST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM CST SUNDAY... * WINDS...BECOMING NORTHWEST 20 TO 30 KNOTS EARLY THIS EVENING...WITH GUSTS TO 35 KNOTS. * SEAS...BAY WATERS BECOMING ROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
713 WHUS74 KHGX 270319 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 919 PM CST SAT NOV 26 2011 ...GALE FORCE WINDS ARE EXPECTED TONIGHT AND SUNDAY MORNING OVER THE GULF WATERS... .A STRONG COLD FRONT WILL SWEEP ACROSS THE COASTAL WATERS EARLY THIS EVENING. WIND GUSTS TO GALE FORCE ARE LIKELY OVER THE BAYS WITH SUSTAINED GALE FORCE WINDS OVER THE GULF WATERS. GMZ350-355-370-375-271130- /O.CON.KHGX.GL.W.0005.000000T0000Z-111127T1500Z/ /O.CON.KHGX.SC.Y.0142.111127T1500Z-111128T1000Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 919 PM CST SAT NOV 26 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO 4 AM CST MONDAY... * WINDS...NORTHWEST 25 TO 35 KNOTS... WITH GUSTS 35 TO 45 KNOTS. * SEAS...SEAS BUILDING TO 7 TO 12 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ330-335-271130- /O.CON.KHGX.SC.Y.0142.000000T0000Z-111127T2300Z/ MATAGORDA BAY-GALVESTON BAY- 919 PM CST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST SUNDAY... * WINDS...BECOMING NORTHWEST 15 TO 25 KNOTS EARLY THIS EVENING... WITH GUSTS TO 35 KNOTS. * SEAS...BAY WATERS ROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
398 WHUS74 KHGX 270932 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 332 AM CST SUN NOV 27 2011 ...GALE FORCE WINDS ARE EXPECTED THROUGH SUNDAY MORNING OVER THE LOCAL GULF WATERS... .THE PASSAGE OF A COLD FRONT YESTERDAY AFTERNOON...WITH A LARGE HIGH PRESSURE AREA OVER THE ROCKIES AND COLDER AIR DESCENDING DOWN OVER THE WARMER GULF...HAS GALE FORCE WINDS IN PLACE. GMZ335-271045- /O.CAN.KHGX.SC.Y.0142.000000T0000Z-111127T2300Z/ GALVESTON BAY- 332 AM CST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS WILL REMAIN BETWEEN 15 TO 20 KNOTS UNDER CHOPPY WATERS. $$ GMZ350-355-370-375-271800- /O.EXT.KHGX.GL.W.0005.000000T0000Z-111127T1800Z/ /O.EXT.KHGX.SC.Y.0142.111127T1800Z-111128T1000Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 332 AM CST SUN NOV 27 2011 ...GALE WARNING NOW IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 4 AM CST MONDAY... * WINDS...NORTHWEST 25 TO 35 KNOTS... WITH 40 KNOT GUSTS. * SEAS...7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ330-271800- /O.EXT.KHGX.SC.Y.0142.000000T0000Z-111128T0000Z/ MATAGORDA BAY- 332 AM CST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...NORTHWEST 20 TO 25 KNOTS... GUSTS TO 35 KNOTS. * SEAS...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
776 WHUS74 KHGX 271424 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 824 AM CST SUN NOV 27 2011 ...STRONG NORTHWEST WINDS OVER THE BAYS AND COASTAL WATERS TODAY... .STRONG NORTHWEST WINDS WILL PERSIST TODAY IN THE WAKE OF A STRONG COLD FRONT WHICH PASSED THROUGH THE WATERS LATE SATURDAY. GMZ350-355-272230- /O.CAN.KHGX.GL.W.0005.000000T0000Z-111127T1800Z/ /O.EXT.KHGX.SC.Y.0142.111127T1424Z-111128T1200Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 824 AM CST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS CANCELLED THE GALE WARNING. * WINDS...NORTHWEST 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ370-375-272230- /O.CON.KHGX.GL.W.0005.000000T0000Z-111127T1800Z/ /O.EXT.KHGX.SC.Y.0142.111127T1800Z-111128T1200Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 824 AM CST SUN NOV 27 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 AM CST MONDAY... * WINDS...NORTHWEST 30 TO 35 KNOTS WITH GUSTS AROUND 40 KNOTS THIS MORNING...DECREASING TO 25 TO 30 KNOTS WITH GUSTS AROUND 35 KNOTS THIS AFTERNOON. * SEAS...7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ335-272230- /O.EXA.KHGX.SC.Y.0142.000000T0000Z-111128T0000Z/ GALVESTON BAY- 824 AM CST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS...NORTHWEST 15 TO 25 KNOTS. * SEAS...BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ330-272230- /O.CON.KHGX.SC.Y.0142.000000T0000Z-111128T0000Z/ MATAGORDA BAY- 824 AM CST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...NORTHWEST 20 TO 25 KNOTS...WITH GUSTS 25 TO 30 KNOTS. * SEAS...BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this gale warning went out at Nov 26, 3:34 AM CST, 37 minutes earlier.
Area forecast discussion, Nov 26, 3:34 AM CST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
334 AM CST SAT NOV 26 2011
.DISCUSSION...
EARLY THIS MORNING...THERE ARE CENTRAL TEXAS SHOWERS AND THUNDERSTORMS
MOVING TOWARD SOUTHEAST TEXAS AND NORTHWARD/NORTHEASTWARD MOVING ACTIVITY
ALREADY IN OUR AREA. ALL OF THIS RAIN IS FORMING ALONG AND AHEAD OF
A MID/UPPER LEVEL TROUGH AND ASSOCIATED STRONG COLD FRONT THAT WILL
BE MOVING ACROSS THE AREA TODAY AND WILL GET THE MAJORITY OF THE AREA
WET. RAINFALL TOTALS ARE EXPECTED TO AVERAGE 1/2 TO 1 INCH WITH ISOLATED
1 TO 2 INCH AMOUNTS POSSIBLE. EXPECT SEVERE THUNDERSTORM CHANCES TO
BE LOW...SO WILL ONLY MENTION IN THE HAZARDOUS WEATHER OUTLOOK. BEHIND
THE STRONG COLD FRONT...RAINS WILL COME TO AN END AND IT WILL BECOME
BREEZY AND COLDER. ALONG THE COASTAL COUNTIES...WIND SPEEDS ARE EXPECTED
TO REACH WIND ADVISORY LEVELS TONIGHT THROUGH EARLY TOMORROW MORNING.
SURFACE HIGH PRESSURE BUILDS INTO THE STATE ON SUNDAY RESULTING IN A
GRADUALLY RELAXING PRESSURE GRADIENT AND GRADUALLY LOWERING WINDS. SUNDAY
NIGHT WILL BE THE COLDEST NIGHT ASSOCIATED WITH THIS SYSTEM WITH LOW
TEMPERATURES POTENTIALLY FALLING BELOW FREEZING ACROSS PORTIONS OF OUR
NORTHERN COUNTIES. A REINFORCING DRY COLD FRONT THAT IS EXPECTED TO
MOVE THROUGH THE AREA ON TUESDAY WILL BRING VERY COOL TO COLD NIGHTS
AND COOL DAYS FOR THE REMAINDER OF THE WEEK. RAINS MIGHT COME BACK
INTO THE PICTURE WHEN WE HEAD ON INTO NEXT WEEKEND AS THE NEXT STORM
SYSTEM ORGANIZES OUT WEST AND STARTS TO HEAD THIS WAY. 42
&&
.MARINE...
A GALE WARNING IS NOW IN EFFECT FOR ALL GULF WATERS COMMENCING THIS
EVENING AND REMAINING IN EFFECT THROUGH SUNDAY MORNING. A STRONG
COLD FRONTAL PASSAGE LATE THIS AFTERNOON INTO THIS EVENING WILL
QUICKLY INCREASE NORTHERLIES TO GALE FORCE. SEA HEIGHTS WILL
INCREASE TO OVER 6 FEET NEAR SHORE...TO NEAR OR OVER 10 FEET FAR
OFFSHORE...THROUGH SUNDAY MORNING. ALL WATER SMALL CRAFT ADVISORIES
WILL BE IN EFFECT THROUGH SUNDAY...WITH LOCAL BAY SCAS DROPPING TO
SCEC SOMETIME DURING THE DAY. MODERATE BECOMING LIGHT OFFSHORE WINDS
ARE FORECAST TO REMAIN IN PLACE THROUGH MID- WEEK. 31
&&
.FIRE WEATHER...
A FIRE WEATHER WATCH MAY BE REQUIRED FOR SUNDAY...IT IS ALL
DEPENDENT UPON THE AMOUNT OF RAIN THE REGION RECEIVES TODAY AND
SUNDAY AFTERNOON WIND SPEEDS. THE FORECAST CALLS FOR NEAR 15 KNOT
NORTHERLIES DURING A TIME WHERE RELATIVE HUMIDITIES FALL BELOW 30
PERCENT. EITHER WAY...THERE WILL BE AN ELEVATED FIRE WEATHER THREAT
SUNDAY. 31
&&
.PREV DISCUSSION... /ISSUED 1122 PM CST THU NOV 24 2011/
AVIATION...
SOME LIGHT RAINSHOWERS SHOWING UP ON RADAR MAINLY SOUTH AND WEST
OF THE HOUSTON AREA. DID NOT INCLUDE ANY PCPN IN TAFS UNTIL
FRONTAL SYSTEM GETS INTO THE AREA AROUND MID MORNING. MIGHT HAVE
TO UPDATE IF THESE SHOWERS BECOME MORE WIDESPREAD. EXPECT VFR
CONDITIONS TO LOWER TO MVFR CIGS AFTER 08Z OVER MOST OF THE REGION
AND SOME LIGHT FOG IS POSSIBLE REDUCING VSBY 4-6 MILES. EXPECT
FRONTAL SYSTEM TO PUSH INTO WESTERN PORTION OF CWA AROUND 15Z WITH
RAINSHOWERS AHEAD OF THE SYSTEM AND POSSIBLE TSTMS ALONG AND JUST
AHEAD OF THE FRONT. CDFNT SHOULD MOVE STEADILY THROUGH THE AREA
REACHING THE COAST AROUND 00Z. AFTER FROPA PCPN WILL END FAIRLY
RAPIDLY AND VFR CIGS WILL PREVAIL. WINDS WILL INCREASE BETWEEN 20-30
KNOTS FROM THE NORTHWEST WITH GUSTS TO ABOVE 35 KNOTS. STRONG
WINDS WILL CONTINUE INTO SUNDAY MORNING ESPECIALLY NEAR THE COAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 67 34 58 34 65 / 80 10 0 0 0
HOUSTON (IAH) 75 40 57 36 65 / 80 10 0 0 0
GALVESTON (GLS) 76 45 57 43 63 / 80 30 0 0 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY FOR THE
FOLLOWING ZONES: BRAZORIA...CHAMBERS...GALVESTON...
JACKSON...MATAGORDA.
GM...SMALL CRAFT ADVISORY FROM 6 AM TO NOON CST SUNDAY FOR THE
FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.
SMALL CRAFT SHOULD EXERCISE CAUTION FROM 3 PM CST THIS AFTERNOON
THROUGH THIS AFTERNOON FOR THE FOLLOWING ZONES: GALVESTON
BAY...MATAGORDA BAY...WATERS FROM FREEPORT TO THE MATAGORDA
SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM FREEPORT TO THE
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND
TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH ISLAND TO
FREEPORT OUT 20 NM.
SMALL CRAFT SHOULD EXERCISE CAUTION SUNDAY AFTERNOON FOR THE
FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.
SMALL CRAFT ADVISORY FROM 6 AM TO 6 PM CST SUNDAY FOR THE
FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL 20 NM TO 60 NM...WATERS FROM FREEPORT TO THE
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND
TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH ISLAND TO
FREEPORT OUT 20 NM.
GALE WARNING FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY FOR THE
FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL 20 NM TO 60 NM...WATERS FROM FREEPORT TO THE
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND
TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH ISLAND TO
FREEPORT OUT 20 NM.
&&
DISCUSSION...42
AVIATION/MARINE/FIRE...31Hazardous weather outlook, Nov 26, 4:03 AM CST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 403 AM CST SAT NOV 26 2011 TXZ163-164-176>179-195>200-210>214-226-227-235>238-271300- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 403 AM CST SAT NOV 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A STRONG UPPER LEVEL STORM SYSTEM AND COLD FRONT CONTAINING NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE AREA TODAY. SOME OF THE STRONGER ACTIVITY MIGHT HAVE THE POTENTIAL TO BECOME STRONG OR SEVERE. RAINFALL TOTALS WILL AVERAGE 1/2 TO 1 INCH WITH ISOLATED 1 TO 2 INCH AMOUNTS POSSIBLE. IT WILL BECOME MUCH COLDER BEHIND THIS FRONT....AND IT WILL BE BREEZY TONIGHT THROUGH SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ330-335-350-355-370-375-271300- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 403 AM CST SAT NOV 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT FOR THE COASTAL WATERS THIS EVENING THROUGH TONIGHT. STRONG OFFSHORE WINDS REACHING OR EXCEEDING GALE FORCE ALONG WITH ROUGH SEAS AND BELOW NORMAL TIDES ARE EXPECTED TO DEVELOP AFTER THE PASSAGE OF A STRONG COLD FRONT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG WINDS ALONG WITH ROUGH SEAS AND BELOW NORMAL TIDES ARE EXPECTED TO BEGIN TO IMPROVE LATE SUNDAY THROUGH MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 4:11 AM CST | Small Craft Advisory | HGX | 50 hr | |
| Nov 26, 4:29 AM CST | Wind Advisory | HGX | Austin, Brazoria, Brazos, Burleson, Chambers, Colorado and 10 more | 29 hr |
| Nov 26, 12:33 PM CST | Special Weather Statement | HGX | Brazoria | 42 min |
| Nov 26, 12:51 PM CST | Special Marine Warning | HGX | 84 min | |
| Nov 26, 3:11 PM CST | Fire Weather Watch | HGX | Austin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.